Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-10 of  20 results for ""Szumiński, W.""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Dynamics and integrability analysis of two pendulums coupled by a spring

  • Source: In: Communications in Nonlinear Science and Numerical Simulation. (Communications in Nonlinear Science and Numerical Simulation, April 2020, 83)

Record details

×
Academic Journal

On certain integrable and superintegrable weight-homogeneous Hamiltonian systems

  • Source: In: Communications in Nonlinear Science and Numerical Simulation. (Communications in Nonlinear Science and Numerical Simulation, February 2019, 67:600-616)

Record details

×
Academic Journal

Integrability analysis of natural Hamiltonian systems in curved spaces

  • Source: In: Communications in Nonlinear Science and Numerical Simulation. (Communications in Nonlinear Science and Numerical Simulation, November 2018, 64:246-255)

Record details

×
Academic Journal

Integrability analysis of chaotic and hyperchaotic finance systems

  • Source: In: Nonlinear Dynamics. (Nonlinear Dynamics, 1 October 2018, 94(1):443-459)

Record details

×
Academic Journal

Note on integrability of certain homogeneous Hamiltonian systems in 2D constant curvature spaces

  • Source: In: Physics Letters, Section A: General, Atomic and Solid State Physics. (Physics Letters, Section A: General, Atomic and Solid State Physics, 19 February 2017, 381(7):725-732)

Record details

×
Academic Journal

Anisotropic Kepler and anisotropic two fixed centres problems

  • Source: In: Celestial Mechanics and Dynamical Astronomy. (Celestial Mechanics and Dynamical Astronomy, 1 February 2017, 127(2):163-184)

Record details

×
  • 1-10 of  20 results for ""Szumiński, W.""